MAUDE Adverse Event Report: CARDINAL HEALTH ENTRFLX 10FR 43IN W STY YPORT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH ENTRFLX 10FR 43IN W STY YPORT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884721088
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported the enteral feeding tube was being used when an obstruction stopped the process, requiring changing the device.
 
Additional Manufacturer Narrative
The device history record (dhr) review could not be performed because no lot number was provided.A sample evaluation could not be performed because no sample nor photo was available.Based on the present information the root cause could not be determined.No action plan is required at this point.The manufacturing site will continue to monitor customer complaints and feedback notifications for adverse trends that require immediate attention.

Brand Name
ENTRFLX 10FR 43IN W STY YPORT
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16494772
Report Number9612030-2023-03620
Device Sequence Number6381703
Product Code KNT
UDI-Device Identifier10884521518872
UDI-Public10884521518872
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884721088
Device Catalogue Number8884721088
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2023
Supplement Date Received by Manufacturer02/21/2023
Initial Report FDA Received Date03/07/2023
Supplement Report FDA Received Date03/28/2023
Usage of Device A
Patient Sequence Number1
Patient SexUnknown